# SDR DL72W990884

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE BOX HORIZONTAL Z ANGLE CRACKED AT STA 1273.  TORQUE BOX HORIZONTAL ANGLE FWD SIDE OF Z ANGLE CRACKED AT STA 1273.  REPLACED PARTS PER SRM 53-10-10.
